MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO

FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO
Model Number BC190
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in china reported on behalf of a healthcare facility, that the bc190 flexitrunk infant nasal tubing was cracked.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
Ps426740 method: the complaint bc190 flexitrunk infant nasal tubing was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photography provided by the customer and our knowledge of our product.Results: visual inspection of the photograph provided by the customer showed the tubing between the 6th and 7th spiral at the midline connector side was seen damaged.Conclusion: we are unable to determine the cause of the reported fault.All flexitrunk nasal tubings are visually inspected, and pressure tested before leaving the production line and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions the accompany the flexitrunk infant nasal tubing state: - "use caution when positioning the infant interface.Avoid excessive pull forces, sharp objects and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement.".

Brand Name
FLEXITRUNK INFANT NASAL TUBING
Common Device Name
BZO
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key17455996
Report Number9611451-2023-00728
Device Sequence Number7106269
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2102342996(11)220910
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190
Device Catalogue NumberBC190
Device Lot Number2102342996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown